Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tongue numb caffeine

Premium Questions

Dr.  Olsi Taka MD

I have been experiencing facial numbness and tongue numbness off/on for several months ... water and admittedly drink too many caffeinated drinks. I also do not sleep well without intervention ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Ronald Schubert MD

How long does it take for the jitters and numbness of cafinee to wear off ive been jittery since like 9 oclock last night ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Rakhi Tayal MD

47 yrs old, high bp last 2 yrs, recently cut Caffiene from diet, to lower bp, now have frequent bloating , extreme fatigue , slight pain in chest, fingers tingle and left hand sometimes numb, nasea when ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Benard Shehu MD

hi Doctor . I started Taking lisonipril 5 mg for increase bp while waiting for my cardiologists. I just want to ask if i can still drink coffee, my whey protein and pre workout after workout i do body building if feels me... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr.  Ashok Kumar MD

I know that alcohol is a depressant. Is caffeine? ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Malik MD

gets slurred. My tongue feels lethargic , e.g. it can t remove food from my cheeks, swallowing pills become difficult because my tongue can t move for me to swallow. A medical personnel suggested a type ... View answer

Answered by : Dr. Malik ( Internal Medicine Specialist)
Dr. Sowbhagya MD

I am 55 yo male, with mild anxiety. I just had A buffett, Asian food with non sweet ice tea and I have the jitters. My back tongue feels heavy and a bit numb. It could be caffeine from the tea. However... View answer

Answered by : Dr. Sowbhagya ( Dentist)
Dr.  Abhishek Kapoor MD

Ive been having this problem that usually occurs after I smoke or drink caffeine. It will start with a pressure/numbness in my stomach that eventually goes into my hands and face. If I get up and walk around ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Shinas Hussain MD

numb too... Does caffeine affect this medicine?? Thank you for your help ... days ago I was increased to 5 x 30 mg of desiccated thyroid and I can no longer drink caffeinated ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.       Harry Maheshwari MD

I have had a sore tongue for a long, long time. I thought it was from chemicals in diet Pepsi, so I stopped drinking that. I then thought it was tea and/or caffeine. That does not seem to be the issue ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

No, it is not having caffine. Please hit thanks.

Dr.  Shafi Ullah Khan MD

it will heal with in 7 days spontaneously. use topical anesthetic gels and good oral hygiene. avoid spices and beverages carbonatred and caffeinated. and it will be fine. for pain use topical soothers.

Dr. Vipul Prajapati MD

Hi dear, it is due to dural puncture. no need to worry. Thank you